# SDR USAA920081729

- Difficulty date: September 15, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 - MAJOR REPAIR, FLOORBEAM STABILIZER STRAP CRACKED AT BS 312, LBL11.10.  REPAIRED FLOORBEAM STABILIZER STRAP AT BS 312, LBL 11.10 IAW B737 SRM 53-10-51-2R4
